MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. STEM REVISION; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. STEM REVISION; HIP COMPONENT
Model Number PHA00606
Medical Device Problem Codes Unstable (1667); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Clinical study # (b)(4).Patient # (b)(6) underwent re-revision surgery on (b)(6) 2020 due to migration of the prosthetic components from improper positioning and/or muscle and fibrous tissue laxity.No further information is provided.
 
Additional Manufacturer Narrative
The alleged complaint is not confirmed.Review of the complaint, (b)(4) lot w112382921435416 and (b)(4) lot 1440593, does not reveal any failure involving this implant.Mpo was made aware of this incident through a clinical study performed using mpo implants.These implants were not returned for investigation, nor were any pictures provided to assist with the investigation.These implants were implanted with (b)(4), and (b)(4), however, it was determined that this alleged implant failure was not related to these devices.Medical data was provided which listed implant information such as the lot numbers.It is unknown how long these implants were implanted for before being re revised due to migration of the components.These implants were manufactured in 2006 (b)(4) and 2012 (b)(4).Review of the design history records (dhr) for the subject manufacturing lots indicate that these implants were manufactured to specification.There are no trends for this implant and failure.It cannot be concluded what the level of contribution, if any, that the product had to the complaint.No further evaluations can be made without return of the product or receipt of additional clinical information.The mpo hip systems package insert (b)(4) lists? dislocation, migration and/or subluxation of prosthetic components from improper positioning, trauma, loss of fixation and/or muscle and fibrous tissue laxity? as a potential adverse effect of total hip arthroplasty.Additionally, it also states? periodic, long-term follow-up is recommended to monitor the position and state of the prosthetic components, as well as the condition of the adjoining bone.Periodic post-operative x-rays are recommended for close comparison with early post op conditions to detect long term evidence of changes in position, loosening, bending, or cracking of components.? mpo will continue to monitor this issue through complaint tracking.

Brand Name
STEM REVISION
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key21323959
Report Number3010536692-2025-00034
Device Sequence Number8603876
Product Code LPH
UDI-Device IdentifierM684PHA006061
UDI-PublicM684PHA006061
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K021346
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA00606
Device Catalogue NumberPHA00606
Device Lot NumberW112382921435416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown